# SDR USAAD01157

- Difficulty date: September 3, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - THE TAIL CONE EVACUATION SLIDE COVER WAS NOT ATTACHED AT THE AFT HINGE POINTS AND THE MANUAL DEPLOY LANYARD WAS NOT ROUTED PROPERLY.  MAINTENANCE ATTACHED THE TAIL CONE EVACUATION SLIDE COVER AND ROUTED THE MANUAL DEPLOY LANYARD PROPERLY.  (M)
